Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Phoenix, AZ

July 14, 2012Gila County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 14, 2012, 3:01 PM MST for Gila County, Arizona. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2012, 3:01 PM MST (22:01 UTC)
Expired
Jul 14, 2012, 4:00 PM MST
In force
59 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 84 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:25 PM MSTHAIL 0.252 Nnw Boyce Thompson Ar, AZ
Jul 14, 3:30 PM MSTHAIL 0.75Globe, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WUUS55 KPSR 142201
SVRPSR
AZC007-142300-
/O.NEW.KPSR.SV.W.0012.120714T2201Z-120714T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
301 PM MST SAT JUL 14 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF GLOBE AND CLAYPOOL...

* UNTIL 400 PM MST

* AT 254 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CUTTER...OR 9 MILES SOUTHEAST OF GLOBE...AND
  MOVING NORTHWEST AT 20 MPH. THE STORM MAY ALSO PRODUCE WIND GUSTS
  TO 50 MPH AS WELL AS LOCALLY HEAVY RAINFALL.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYCE
  THOMPSON ARBORETUM...MIAMI AND HIGHWAY 88 NORTH OF GLOBE.

LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
      3315 11062
TIME...MOT...LOC 2200Z 131DEG 18KT 3335 11068

$$

CB
2 follow-up statements
506 
WWUS55 KPSR 142232
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
332 PM MST SAT JUL 14 2012

AZC007-142300-
/O.CON.KPSR.SV.W.0012.000000T0000Z-120714T2300Z/
GILA AZ-
332 PM MST SAT JUL 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MST
FOR SOUTH CENTRAL GILA COUNTY...

AT 322 PM MST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
GLOBE...MOVING NORTHWEST AT 20 MPH. AT 325 PM WEATHER SPOTTERS IN 
GLOBE REPORTED HAIL FROM ONE HALF TO THREE QUARTERS OF AN INCH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLAYPOOL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
      3315 11062
TIME...MOT...LOC 2229Z 131DEG 18KT 3345 11081

$$

CB
687 
WWUS55 KPSR 142255
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
355 PM MST SAT JUL 14 2012

AZC007-142305-
/O.EXP.KPSR.SV.W.0012.000000T0000Z-120714T2300Z/
GILA AZ-
355 PM MST SAT JUL 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GILA COUNTY WILL
EXPIRE AT 400 PM MST...

THE SEVERE THUNDERSTORM IN THE GLOBE AREA HAS WEAKENED AND MOVED OFF 
TO THE WEST. THE WARNING WILL EXPIRE AS SCHEDULED AT 4 PM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
      3315 11062
TIME...MOT...LOC 2255Z 131DEG 18KT 3354 11093

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:30 AM MST, 5 hours 31 minutes earlier.

Area forecast discussion, Jul 14, 9:30 AM MST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
930 AM MST SAT JUL 14 2012

.SYNOPSIS...
MONSOONAL MOISTURE WILL PERSIST ACROSS THE DESERT
SOUTHWEST...RESULTING IN ABOVE AVERAGE RAIN CHANCES THROUGH MONDAY.
A LOW PRESSURE SYSTEM ACROSS THE WESTERN STATES WILL BRING DRIER
CONDITIONS AND A CONTINUATION OF THE BELOW-AVERAGE TEMPERATURES
THROUGH MIDWEEK. BELOW-AVERAGE RAIN CHANCES WILL PERSIST THROUGH THE
END OF THE WEEK...THOUGH A WARMING TREND IS EXPECTED AS HIGH
PRESSURE BUILDS WESTWARD AND TOWARDS THE ROCKIES.

&&

.DISCUSSION...
OBJECTIVE ANALYSIS AND WV SATELLITE INTERPRETATION SUGGESTS THE
PRIMARY TROUGH AXIS HAS MOVED INTO FAR SERN CALIFORNIA THIS MORNING
WITH A PLUME OF DEEP MOISTURE STREAMING NORTH THROUGH ARIZONA.
ELEVATED ACCAS SHRA/TSRA HAVE PRIMARILY LIFTED INTO NORTHERN ARIZONA
WITHIN THE REGION OF BETTER DIFLUENCE ALOFT...THOUGH LINGERING
SHOWERS ARE POSSIBLE FOR THE REMAINDER OF THE MORNING THROUGH
MARICOPA AND PINAL COUNTIES.

REGIONAL 12Z SOUNDING DATA SHOWED VERY MOIST ATMOSPHERIC PROFILES
(PWATS AROUND 2.0 INCHES) WITH NEARLY MOIST ADIABATIC LAPSE RATES
THROUGH THE COLUMN...POTENTIALLY LARGE SUBCLOUD LAYERS ABOVE
FREEZING...AND LITTLE CONVECTIVE INHIBITION. DEEP UNIDIRECTIONAL
SOUTHERLY FLOW IN THIS ENVIRONMENT MAY AID IN TRAINING ECHOES AND
POTENTIAL FLOODING RAINFALL ONCE AGAIN THIS AFTERNOON AND EVENING.
ALREADY THIS MORNING...MLCAPES AOA 1500 J/KG WERE WIDESPREAD ACROSS
SRN ARIZONA JUXTAPOSED WITH THE HIGHER PWAT REGION...AND AHEAD OF
THE APPROACHING COLD CORE ALOFT. ONE UPPER LEVEL DIFLUENT REGION HAS
SHIFTED INTO SRN NEVADA/FAR NWRN ARIZONA ASSOCIATED TO THE CYCLONIC
REGION OF THE JET STREAK...WITH ANOTHER DIFLUENT AREA GROWING ACROSS
SRN ARIZONA TOWARDS THE FAVORABLE RIGHT REAR ENTRANCE REGION.
CONVECTIVE INITIATION APPEARS LIKELY IN TWO DISTINCT REGIONS 1) OVER
MOST OF SOUTHERN ARIZONA WHERE THE DEEPER MOISTURE PLUME/SUFFICIENT
INSTABILITY EXISTS...AND 2) INTO LA PAZ/YUMA COUNTIES CLOSER TO THE
COLD CORE AND IN A REGION OF STRONG INSOLATION WITH AMPLE MOISTURE
IN THE LOW LEVELS.

HAVE MADE SOME ADJUSTMENT TO POPS THIS MORNING HIGHLIGHTING THE
MOISTURE PLUME REGION THROUGH CNTRL ARIZONA FOR THE BEST
PROBABILITIES EARLY. MADE SOME DOWNWARD ADJUSTMENT TO TEMPERATURES
IN THIS AREA AS WELL...GIVEN 12Z SOUNDINGS INDICATING ONLY LOWER 90S
NEEDED FROM CONVECTIVE INITIATION. WHILE SOME STRONGER WINDS GUSTS
ARE POSSIBLE WITH THE MORE ROBUST STORMS (MORE LIKELY TO THE WEST
WITH DRYING ALOFT AND HIGHER DCAPE VALUES)...BIGGEST THREAT TODAY
WILL BE FLOODING RAINFALL.

&&

.PREVIOUS DISCUSSION...
VORT MAX ACROSS SOUTHERN CA IS IN THE PROCESS OF OPENING UP AND
LIFTING OUT. FURTHER EAST ACROSS AZ...THE FLOW REMAINS SOUTHERLY AND
QUITE MOIST WITH LATEST BLENDED TPW ESTIMATING BETWEEN 1.75 AND 2.0
INCHES OF PRECIPITABLE WATER. MAIN DYNAMICAL SUPPORT ACROSS THE
DESERT SOUTHWEST TODAY WILL BE IN THE FORM OF PVA AND A JET
STREAK...WITH THE STRONGEST ASCENT ACROSS SOUTHWEST AZ THIS MORNING
AND NORTH-CENTRAL AZ THIS AFTERNOON. HIGHEST POPS WILL BE TO OUR
NORTH TODAY. HOWEVER...THE LOW-LEVEL MOISTURE FLUX ANOMALY WILL
EXTEND BACK INTO SOUTH-CENTRAL AZ AND PRECIPITATION WILL BE POSSIBLE
JUST ABOUT ANYWHERE IN THE CWA. ONE AREA OF CONCERN IS ACROSS YUMA
AND LA PAZ COUNTIES STRETCHING INTO WESTERN MARICOPA COUNTY...WHERE
SOME DRIER AIR IN THE MID-LEVELS SITS ATOP SURFACE DEWPOINTS IN THE
UPPER 60S TO LOWER 70S. LOCAL WRF SUGGESTS CONVECTIVE INITIATION
WILL TAKE PLACE IN THESE AREAS THIS AFTERNOON AFTER A PERIOD OF
PARTLY TO MOSTLY SUNNY SKIES THIS MORNING. ANY STORMS THAT DEVELOP
HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND LOCALIZED
FLOODING...ESPECIALLY IN AREAS THAT PICKED UP RAINFALL FRIDAY.

CYCLONIC FLOW WILL PERSIST ACROSS SOUTHERN CA SUNDAY AS A
REINFORCING TROUGH MOVES INTO THE AREA. DRIER AIR WILL WORK INTO THE
WESTERN CWA...THOUGH CONDITIONS WILL REMAIN ANOMALOUSLY MOIST ACROSS
AZ. FLOW WILL BECOME A BIT MORE SOUTHWESTERLY...WHICH WILL FAVOR THE
HIGHER TERRAIN NORTH AND EAST OF PHOENIX FOR CONVECTION. NAM-WRF IS
THE MOST AGGRESSIVE WITH THE TROUGH...SUGGESTING IT WILL DIG INTO
SOUTHERN CA AND LINGER INTO MONDAY.

MODELS ARE IN AGREEMENT THAT THICKNESSES WILL TREND DOWNWARD AND
BOTTOM OUT TUESDAY AS ANOTHER STRONG VORT MAX SLIDES DOWN THE WEST
COAST. CONSEQUENTLY...TEMPERATURES WILL REMAIN WELL-BELOW AVERAGE
THROUGH MIDWEEK. IT WILL TAKE UNTIL AT LEAST NEXT WEEKEND FOR THE
MONSOON HIGH TO BECOME RE-ESTABLISHED ACROSS THE WESTERN CONUS AND
POPS WERE LOWERED BELOW CLIMO FROM WEDNESDAY ONWARD.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL...

SHOWERS/THUNDERSTORMS WILL GRADUALLY INCREASE OVER THE AREA THIS
MORNING...MOVING INTO THE VICINITY OF KPHX/KIWA/KSDL TERMINALS AS
EARLY AS 14Z. SCT-BKN CLOUD DECKS GENERALLY AOA 7KFT...WITH CIGS AS
LOW AS 5000FT AGL IN HEAVIER SHOWERS AND THUNDERSTORMS PERSISTING
INTO THE AFTERNOON. STORM ACTIVITY EXPECTED TO SHIFT NORTH AND EAST
BY THIS EVENING...WITH IMPROVING CONDITIONS ACROSS THE AREA.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

LIGHT WINDS...AND SCATTERED CLOUD DECKS AOA 8KFT EXPECTED THIS
MORNING ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY. ATMOSPHERE SOMEWHAT STABLE AFTER LAST EVENINGS CONVECTION...
BUT ITS NOT OUT OF THE QUESTION TO SEE ISOLATED SHOWERS OR A
THUNDERSTORM LATER THIS AFTERNOON...MAINLY NEAR KBLH. STORM ACTIVITY
WILL CONTINUE TO SHIFT EAST...BRINGING CLEARING SKIES LATER THIS
AFTERNOON AND EVENING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
CONDITIONS WILL BEGIN TO DRY OUT NEXT WEEK WITH DECREASING CHANCES
OF SHOWERS AND THUNDERSTORMS. BY WEDNESDAY...ONLY SLIGHT CHANCES
ACROSS THE FAR EASTERN TERRAIN WILL REMAIN...LASTING THROUGH THE END
OF THE WEEK. MINIMUM HUMIDITIES WILL LOWER EACH DAY MONDAY THROUGH
WEDNESDAY FROM WEST TO EAST WITH MOST LOWER DESERT LOCATIONS SEEING
MINIMUM HUMIDITIES IN THE TEENS. OVERALL...OVERNIGHT RECOVERIES WILL
BE GOOD EACH NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/MO
AVIATION...MEYERS
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 14, 6:03 AM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
603 AM MST SAT JUL 14 2012

AZZ022-023-027-028-151315-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
603 AM MST SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A GRADUAL DRYING TREND IS EXPECTED EARLY NEXT WEEK...THOUGH A FEW
AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST
THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ024-151315-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
603 AM MST SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE
FORECAST UNTIL AT LEAST TUESDAY. ANY OF THESE STORMS COULD PRODUCE
LOCALLY HEAVY RAINFALL ALONG WITH STRONG GUSTY WINDS. ISOLATED
THUNDERSTORMS MAY BE POSSIBLE THROUGH THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-021-025-026-CAZ030>033-151315-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
603 AM MST SAT JUL 14 2012 /603 AM PDT SAT JUL 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A DRYING TREND WILL BEGIN SUNDAY. HAZARDOUS WEATHER IS GENERALLY NOT
EXPECTED THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 14, 11:01 AM MST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1101 AM MST SAT JUL 14 2012

AZZ021-141845-
LA PAZ AZ-
1101 AM MST SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 1145 AM MST

AT 1100 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF VICKSBURG JUNCTION...MOVING
NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL LA PAZ COUNTY...

LAT...LON 3366 11380 3364 11358 3344 11360 3344 11382
TIME...MOT...LOC 1801Z 184DEG 7KT 3355 11371

KUHLMAN
Special weather statement, Jul 14, 11:52 AM MST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1152 AM MST SAT JUL 14 2012

AZZ021-141930-
LA PAZ AZ-
1152 AM MST SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 1230 PM MST

AT 1151 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BOUSE...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS OF 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   BOUSE...

LAT...LON 3399 11408 3395 11384 3367 11397 3371 11414
TIME...MOT...LOC 1852Z 201DEG 4KT 3382 11401

MO
Special weather statement, Jul 14, 2:28 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
228 PM MST SAT JUL 14 2012

AZZ027-028-142215-
PINAL AZ-MARICOPA AZ-
228 PM MST SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 315 PM MST

AT 225 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF FREEMAN...MOVING NORTH AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MARICOPA...

LAT...LON 3308 11220 3308 11203 3284 11209 3285 11220
TIME...MOT...LOC 2128Z 184DEG 12KT 3293 11218

KUHLMAN
Local storm report, Jul 14, 2:56 PM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
256 PM MST SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      QUARTZSITE              33.67N 114.22W
07/14/2012                   LA PAZ             AZ   DEPT OF HIGHWAYS

            STATE HIGHWAY 95 CLOSED AT MILE POST 113.5 DUE TO
            FLOODING - FROM ADOT

&&

EVENT NUMBER PSR1200128

MO

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:16 PM MSTSpecial Weather StatementPSRYuma59 min
Jul 13, 5:21 PM MSTSpecial Weather StatementPSRYuma54 min
Jul 13, 5:30 PM MSTSevere Thunderstorm WarningPSRLa Paz60 min
Jul 13, 5:37 PM MSTSpecial Weather StatementPSR38 min
Jul 13, 6:02 PM MSTFlash Flood WarningPSRLa Paz, Yuma118 min
Jul 13, 6:42 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma43 min
Jul 13, 6:54 PM MSTFlash Flood WarningPSRLa Paz, Yuma111 min
Jul 13, 7:30 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 13, 7:57 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma2 hr
Jul 13, 8:33 PM MSTAreal Flood AdvisoryPSRLa Paz117 min
Jul 13, 8:38 PM MSTFlash Flood WarningPSRYuma112 min
Jul 13, 9:47 PM MSTAreal Flood AdvisoryPSRLa Paz118 min
Jul 13, 10:28 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma3 hr
Jul 14, 11:01 AM MSTSpecial Weather StatementPSRLa Paz44 min
Jul 14, 11:37 AM MSTAreal Flood AdvisoryPSRLa Paz113 min
Jul 14, 11:40 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 14, 11:52 AM MSTSpecial Weather StatementPSRLa Paz38 min
Jul 14, 12:15 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 14, 12:34 PM MSTFlash Flood WarningPSRLa Paz3 hr
Jul 14, 12:38 PM MSTFlash Flood WarningPSRLa Paz3 hr
Jul 14, 12:49 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 14, 1:20 PM MSTAreal Flood AdvisoryPSRMaricopa115 min
Jul 14, 2:02 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 14, 2:28 PM MSTSpecial Weather StatementPSR47 min
Jul 14, 2:32 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal118 min
Jul 14, 2:42 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Jul 14, 2:51 PM MSTAreal Flood AdvisoryPSRGila114 min
Jul 14, 2:53 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa112 min
Jul 14, 3:14 PM MSTFlash Flood WarningPSRLa Paz2 hr
Jul 14, 3:21 PM MSTAreal Flood AdvisoryPSRMaricopa114 min
Jul 14, 3:23 PM MSTBlowing Dust AdvisoryPSR97 min
Jul 14, 3:27 PM MSTFlash Flood WarningPSRLa Paz, Maricopa2 hr
Jul 14, 3:35 PM MSTAreal Flood AdvisoryPSRMaricopa115 min
Jul 14, 3:35 PM MSTSpecial Weather StatementPSR40 min
Jul 14, 3:43 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal47 min
Jul 14, 3:44 PM MSTSpecial Weather StatementPSR46 min
Jul 14, 3:48 PM MSTFlash Flood WarningPSRMaricopa, Pinal117 min
Jul 14, 4:30 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma90 min
Jul 14, 4:50 PM MSTFlash Flood WarningPSRMaricopa2 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.